# SDR SWAA2021081095301

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 761-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS761 - BS787 LBL21 WL156. ; / [01] REMOVED CORROSION AT FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS761 - BS787 LBL21 WL 156 MAX MATERIAL LOSS L=3'; W=2'; D=0.009'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4A(2)(A) FIG 103 AND DWG 146A7502 TOOL USED ID:ATS1672 S/N:65092939 DUE 03/2022  THIS JOB CARD WILL BE ACCOMPLISHED ON CARD ID: TTG8Q005TWAV; [02] INSPECTED AND VERIFIED REMOVED CORROSION AT FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS761 - BS787 LBL21 WL 156 MAX MATERIAL LOSS L=3'; W=2'; D=0.009'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4A(2)(A) FIG 103 AND DWG 146A7502 TOOL USED ID:ATS1672 S/N:65092939 DUE 03/2022  THIS JOB CARD WILL BE ACCOMPLISHED ON CARD ID: TTG8Q005TWAV
